×

Found 33,644 Documents (Results 1–100)

100
MathJax

On numerical approximation of optimal control for Stokes hemivariational inequalities. (English) Zbl 07543853

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 61-78 (2022).
MSC:  65K10 35Q30 49J24 49J20
PDF BibTeX XML Cite
Full Text: DOI

Synthesis of dual program control for a multidimensional dynamical system. (English. Russian original) Zbl 07542518

J. Math. Sci., New York 260, No. 3, 392-397 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 117-123 (2019).
MSC:  93Cxx 49M27 65K10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software